# SDR FDEA201007262760

- Difficulty date: July 26, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082616
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 380 RBL 25 T0 45  CUT OUT DAMAGED AREAS DIMS 2" X 9". FABRICATED 2 ANGLES USING 7075-O .090 DIMS 24" X 1.8" AND 17.375" X 1.6" AND FILLER USING 7075T-6 .125 DIMS 2" X 9". HEAT TREATED PARTS TO T6 CONDITION IAW FASI ENG REPORT 2-37153-801 REV A AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-8.
